# SDR SWAA2012022201653

- Difficulty date: February 12, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 58,341 hours, 48,143 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SHEAR TIE BS 847, BETWEEN LBL 4 TO RBL 4 CORRODED.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
